Uniqueness of Finite Energy Solutions for Maxwell-Dirac and Maxwell-Klein-Gordon Equations

Nader Masmoudi, Kenji Nakanishi

Research output: Contribution to journalArticle


We prove uniqueness of solutions to the Maxwell-Dirac system in the energy space, namely C(-T, T; H1/2 × H1). We also give a proof for uniqueness of finite energy solutions to the Maxwell-Klein-Gordon equations, which is simpler than that given in [16].

Original languageEnglish (US)
Pages (from-to)123-136
Number of pages14
JournalCommunications In Mathematical Physics
Issue number1
StatePublished - Nov 1 2003


ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this